# SDR CALA0100539

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO INTERCOSTAL CORRODED AT FS 769-788 BETWEEN LONGERONS 27R AND 28R.  PANEL 2214C WAS REMOVED IAW SRM 51-30-01.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-05.  PANEL 2214C WAS REINSTALLED IAW SRM 51-30-01.
